Previous |  Up |  Next

Article

Title: On solvability of equations of the $4$th order with jumping nonlinearities  (English)
Author: Krejčí, Pavel
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 108
Issue: 1
Year: 1983
Pages: 29-39
.
Category: math
.
Summary:
MSC: 35G20
idZBL: Zbl 0515.35013
idMR: MR694138
.
Date available: 2009-09-23T09:18:49Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118156
.
Reference: [1] Jean Mawhin: Periodic solutions of nonlinear telegraph equation.Rapport no. 92, Juin 1976, Seminaires de Mathematique Appliquee et Mecanique, Universite Catholique de Louvain.
Reference: [2] Svatopluk Fučík, Jean Mawhin: Generalized periodic solutions of nonlinear telegraph equations.Nonlinear analysis. Theory, Methods, Appl. 2 (1978), pp. 609-617. MR 0512156
Reference: [3] Svatopluk Fučík: Solvability of nonlinear equations and boundary value problems.Society of Czech. Math. Phys., Prague, 1980. MR 0620638
.

Files

Files Size Format View
CasPestMat_108-1983-1_3.pdf 975.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo